Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 344, NWS Springfield, MO

June 21, 2011Howell County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 21, 2011, 1:03 PM CDT for Howell County, Ozark County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 1:03 PM CDT (18:03 UTC)
Expired
Jun 21, 2011, 1:28 PM CDT
In force
25 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Howell County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 145 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1375 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 378 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1375 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
378 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WUUS53 KSGF 211803
SVRSGF
MOC091-153-211845-
/O.NEW.KSGF.SV.W.0344.110621T1803Z-110621T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  EAST CENTRAL OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 145 PM CDT.

* AT 1257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR CAULFIELD...OR 14 MILES SOUTHWEST OF WEST
  PLAINS...MOVING NORTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60   
  MPH.  PUBLIC REPORTED QUARTER SIZE HAIL IN CAULFIELD.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SILOAM SPRINGS BY 115 PM CDT.
  WEST PLAINS BY 125 PM CDT.
  POMONA BY 135 PM CDT.
  WHITE CHURCH BY 140 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3663 9222 3696 9198 3681 9166 3679 9166
      3679 9168 3677 9168 3654 9204
TIME...MOT...LOC 1802Z 225DEG 25KT 3667 9204
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
2 follow-up statements
895 
WWUS53 KSGF 211817
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 PM CDT TUE JUN 21 2011

MOC153-211827-
/O.CAN.KSGF.SV.W.0344.000000T0000Z-110621T1845Z/
OZARK MO-
117 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OZARK COUNTY IS
CANCELLED...

LAT...LON 3676 9211 3677 9211 3696 9198 3681 9166
      3679 9166 3679 9168 3677 9168 3666 9187
TIME...MOT...LOC 1817Z 225DEG 25KT 3679 9191

$$

MOC091-211845-
/O.CON.KSGF.SV.W.0344.000000T0000Z-110621T1845Z/
HOWELL MO-
117 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR CENTRAL HOWELL COUNTY...

AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES NORTHWEST OF WEST PLAINS...
MOVING NORTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  POMONA BY 125 PM CDT.
  WHITE CHURCH BY 135 PM CDT.

LAT...LON 3676 9211 3677 9211 3696 9198 3681 9166
      3679 9166 3679 9168 3677 9168 3666 9187
TIME...MOT...LOC 1817Z 225DEG 25KT 3679 9191
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
191 
WWUS53 KSGF 211828
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 PM CDT TUE JUN 21 2011

MOC091-211838-
/O.CAN.KSGF.SV.W.0344.000000T0000Z-110621T1845Z/
HOWELL MO-
128 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOWELL COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3676 9211 3677 9211 3696 9198 3681 9166
      3679 9166 3679 9168 3677 9168 3666 9187
TIME...MOT...LOC 1828Z 225DEG 25KT 3684 9184

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:01 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 21, 12:01 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 PM CDT TUE JUN 21 2011

...UPDATE TO AVIATION...

.DISCUSSION...

THE MAIN SHORT TERM FORECAST FOCUS WILL BE ON THE PROSPECTS FOR
SEVERE WEATHER THIS AFTERNOON AND THIS EVENING. AFTER A BRIEF
BREAK FROM CONVECTION...THE PATTERN WILL THEN BECOME FAVORABLE
ONCE AGAIN FOR MCS DEVELOPMENT BY THE WEEKEND.

CURRENTLY...A WEAKENING LINE OF SHOWERS AND THUNDERSTORMS
CONTINUES TO PUSH EAST THROUGH THE MISSOURI OZARKS. WHILE THIS
ACTIVITY INITIALLY DEVELOPED ALONG A SYNOPTIC SCALE COLD FRONT AND
DRY LINE ACROSS CENTRAL KANSAS...THESE STORMS HAVE MOVED WELL OFF
OF THESE FEATURES. THE COLD POOL FROM THE CURRENT CONVECTION HAS
INDUCED SOME PRETTY IMPRESSIVE PRESSURE RISES ACROSS WESTERN
MISSOURI...GENERALLY IN THE 4 TO 6 MB RANGE. MEANWHILE...PRESSURES
ARE ALREADY BEGINNING TO FALL AGAIN IMMEDIATELY AHEAD OF THE COLD
FRONT WHICH IS NOW LOCATED ACROSS EASTERN KANSAS.

THAT COLD FRONT WILL THE PRIMARY LOW LEVEL FEATURE OF NOTE WHEN
IT COMES TO CONVECTIVE INITIATION LATER TODAY. IN THE UPPER
LEVELS...A CLOSED LOW WILL SWING FROM NORTHERN KANSAS INTO
WESTERN IOWA. SHORT RANGE MODELS INDICATE A WEAK SHORT WAVE TROUGH
SHOOTING EAST ALONG THE SOUTHERN FLANK OF THAT UPPER LEVEL LOW.
AS THIS TROUGH APPROACHES THE COLD FRONT LATER THIS AFTERNOON AND
THIS EVENING...INDICATIONS ARE THAT SCATTERED THUNDERSTORMS SHOULD
INITIATE. TOUGH TO SAY WHERE EXACTLY THE FRONT WILL BE LOCATED
WHEN STORMS DO INITIATE. AT THIS TIME...EXPECT THE FRONT TO SLOWLY
MOVE EAST INTO EARLY THIS AFTERNOON. THE FRONT SHOULD THEN BEGIN
TO ACCELERATE BY EARLY THIS EVENING AS THE SHORT WAVE TROUGH
OVERTAKES IT. HOWEVER...WE WILL HAVE TO WATCH THESE PRESSURE RISE
AND FALL COUPLETS CLOSELY THIS MORNING AS THEY WILL HAVE A SAY IN
THE FRONTAL POSITION. AT THIS TIME...CURRENT THINKING IS THAT
STORMS WILL FIRE ALONG THE FRONT FROM MID TO LATE AFTERNOON FROM
THE LAKE OF THE OZARKS REGION...SOUTHWEST TOWARDS THE SPRINGFIELD
AND CASSVILLE AREAS.

EFFECTIVE 0 TO 6 KM BULK SHEAR VALUES SHOULD RANGE FROM 30 TO 35
KNOTS ACROSS THE REGION...WITH MLCAPES IN THE 2000 TO 3000 J/KG
RANGE. DO THINK THAT SUPERCELLS WILL INITIALLY BE THE FAVORED
CONVECTIVE MODE BEFORE THAT FRONT BEGINS TO ACCELERATE EITHER LATE
THIS AFTERNOON OR EARLY THIS EVENING. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREATS WITH THESE STORMS. HOWEVER...DO
THINK THERE WILL BE A LIMITED TORNADO POTENTIAL FROM AROUND THE
HIGHWAY 63 CORRIDOR ON EAST FOR A COUPLE OF REASONS. FIRST
OFF...BOTH THE NAM AND GFS INDICATE THAT SURFACE WINDS MAY REMAIN
SOUTHERLY ACROSS THE AREA. THIS WILL RESULT IN FAIRLY DECENT
TURNING OF LOW LEVEL HODOGRAPHS...AND 0 TO 1 KM STORM RELATIVE
HELICITIES APPROACHING 200 M2/S2. SECONDLY...LOW LEVEL CAPES WILL
BE VERY HIGH WITH MODIFIED SOUNDINGS DEPICTING AROUND 200 J/KG.
FINALLY...LCL HEIGHTS WILL BE LOW WITH SURFACE DEW POINTS AROUND
70 DEGREES. ONCE THE FRONT BEGINS TO ACCELERATE...STORMS MAY LINE
OUT WITH AN INCREASED WIND THREAT UNTIL THE STORMS EXIT CENTRAL
MISSOURI LATER THIS EVENING.

A BRIEF BOUT OF MAINLY DRY WEATHER IS THEN EXPECTED AS WE HEAD
INTO WEDNESDAY AND WEDNESDAY NIGHT. THE ONE EXCEPTION MAY BE
ACROSS CENTRAL MISSOURI AS MODELS PROG A VORT LOBE TO DROP SOUTH
FROM THAT FINALLY DEPARTING UPPER LEVEL LOW. THINK THE MOST THIS
WILL RESULT IN IS A FEW RAIN SHOWERS WEDNESDAY AFTERNOON.
MEANWHILE...TEMPERATURES WILL BE A LOT MORE SEASONABLE WITH LOWER
HUMIDITIES ALSO SETTING IN.

UNFORTUNATELY...THAT FRONT WILL NOT MAKE IT ALL THAT FAR SOUTH AND
EAST OF THE OZARKS. BOTH THE NAM AND GFS INDICATE A LOW LEVEL JET
DEVELOPING AND BEGINNING TO OVERRIDE THAT FRONT AS EARLY AS
THURSDAY AFTERNOON AND EVENING. FELT IT WAS PRUDENT TO CARRY AT
LEAST 20 TO 30 POPS ACROSS SOUTHERN MISSOURI FOR THURSDAY
AFTERNOON INTO THURSDAY NIGHT. AFTER THAT...WE GET ENTRENCHED IN A
NORTHWEST FLOW ALOFT. MEDIUM RANGE MODELS PLACE A LOW LEVEL
THETA-E RIDGE TO OUR WEST WITH THE MAIN GRADIENT DRAPED FROM
NORTHWEST TO SOUTHEAST ACROSS OUR NECK OF THE WOODS. THUS THINK WE
WILL SEE MULTIPLE MCS'S TRACK THROUGH THE REGION. KEPT POPS IN THE
MID TO HIGH CHANCE RANGE FOR NOW FROM LATE THIS WEEK INTO EARLY
NEXT WEEK. AS WOULD BE EXPECTED...TEMPERATURES WILL BE HIGHLY
DEPENDENT ON MCS ACTIVITY...AND THE EVENTUAL PLACEMENT OF THAT
SURFACE FRONT.

SCHAUMANN

&&

.AVIATION...

FOR THE 18Z TAFS...VFR IS EXPECTED DURING THE NEXT 24 HOURS. AREA
OF LOW PRESSURE IS UP ACROSS THE MIDWEST. SOUTHWESTERLY TO
WESTERLY WINDS WILL BE EXPECTED WITH A FEW GUSTS DURING THE MIDDAY
HOURS. SOME SCATTERED CIRRUS OR CU CAN BE EXPECTED BUT VFR
CEILINGS AND VIS WILL REMAIN.

GRIFFIN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 21, 12:35 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 PM CDT TUE JUN 21 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221745-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1235 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED HAIL RISK.
ELEVATED THUNDERSTORM WIND DAMAGE RISK.
LIMITED TORNADO RISK.
ELEVATED LIGHTNING RISK.
LIMITED NON THUNDERSTORM WIND RISK.
LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS ARE DEVELOPING THIS AFTERNOON NEAR
AND AHEAD OF A WEAK SLOW MOVING FRONT THAT HAS MOVED INTO THE
MISSOURI OZARKS...ROUGHLY ALONG A DIXON TO GAINESVILLE LINE AT
NOON.

A MOIST AND UNSTABLE AIR MASS OVER EASTERN SECTIONS OF THE
MISSOURI OZARKS WILL OFFER THE BEST CHANCES FOR SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
POTENTIAL STORM HAZARDS THROUGH THIS EVENING.

NON THUNDERSTORM WIND GUSTS OVER 30 MPH ARE EXPECTED TODAY ACROSS
PORTIONS OF WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS.

HEAT INDEX VALUES IN THE MID 90S WILL BE POSSIBLE OVER SOUTH
CENTRAL MISSOURI THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM LATE THURSDAY INTO
EARLY NEXT WEEK. AREAS THAT RECEIVE MULTIPLE ROUNDS OF
THUNDERSTORMS WILL SEE AN INCREASED THREAT FOR FLASH FLOODING.

HEAT INDEX VALUES OVER 95 DEGREES WILL BE POSSIBLE ACROSS THE
AREA BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER CENTRAL AND SOUTH CENTRAL
MISSOURI THIS AFTERNOON AND EVENING...MAINLY FOR COUNTIES ALONG
AND SOUTHEAST OF A LINE FROM VIENNA TO FORSYTH.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Jun 21, 8:00 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
800 AM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     JASPER                  37.34N 94.30W
06/21/2011                   JASPER             MO   EMERGENCY MNGR

            MINOR ROOF DAMAGE REPORTED TO A FEW STRUCTURES IN THE
            CITY OF JASPER. ONE OUTBUILDING HAD SOME TIN ROOF PANELS
            REMOVED. LARGE LIMBS WERE REMOVED FROM A FEW TREES. AT
            LEAST ONE OLD OUTBUILDING WAS BLOWN DOWN.

&&

KARDELL
Local storm report, Jun 21, 9:07 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 AM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND GST     MONETT                  36.92N 93.93W
06/21/2011  E60 MPH          BARRY              MO   LAW ENFORCEMENT

            REPORT RELAYED THROUGH COUNTY EMERGENCY MANAGEMENT.

&&

KARDELL
Local storm report, Jun 21, 9:16 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 AM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND DMG     COLUMBUS                37.17N 94.84W
06/21/2011                   CHEROKEE           KS   EMERGENCY MNGR

            SEVERAL SMALL TREES DOWN.

&&

KARDELL
Special weather statement, Jun 21, 12:51 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 PM CDT TUE JUN 21 2011

MOZ097-105-211830-
HOWELL MO-OZARK MO-
1251 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OZARK AND SOUTHERN
HOWELL COUNTIES UNTIL 130 PM CDT...

AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CAULFIELD...OR 19 MILES SOUTHWEST OF WEST
PLAINS...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  POTTERSVILLE AND 6 MILES NORTHWEST OF SOUTH FORK BY 110 PM CDT.
  SILOAM SPRINGS BY 120 PM CDT.
  7 MILES NORTHWEST OF WEST PLAINS BY 130 PM CDT.

LAT...LON 3654 9228 3691 9201 3675 9170 3649 9212
      3649 9218
TIME...MOT...LOC 1751Z 217DEG 21KT 3661 9213

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:14 AM CDTSpecial Weather StatementSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 6 more61 min
Jun 21, 12:22 AM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton68 min
Jun 21, 1:28 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence29 min
Jun 21, 2:21 AM CDTSpecial Weather StatementSGFGreene24 min
Jun 21, 2:44 AM CDTSpecial Weather StatementSGFBarry, Stone31 min
Jun 21, 3:06 AM CDTSevere Thunderstorm WarningSGFStone, Taney24 min
Jun 21, 3:28 AM CDTSevere Thunderstorm WarningSGFTaney32 min
Jun 21, 3:57 AM CDTSpecial Weather StatementSGFDouglas, Ozark48 min
Jun 21, 4:38 AM CDTSevere Thunderstorm WarningSGFTexas, Wright26 min
Jun 21, 12:51 PM CDTSpecial Weather StatementSGFHowell39 min
Jun 21, 1:46 PM CDTSpecial Weather StatementSGFHowell29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.